MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED SHOULDER PROSTHESIS; AEQUALIS REVERSED GLENOID SPHERE 36MM 10° TILTED

TORNIER S.A.S. AEQUALIS REVERSED SHOULDER PROSTHESIS; AEQUALIS REVERSED GLENOID SPHERE 36MM 10° TILTED
Catalog Number DWD181
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 04/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.
 
Event or Problem Description
During a follow-up x-rays it was reported that a glenosphere disassociated from baseplate.No intervention listed at this time.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS REVERSED SHOULDER PROSTHESIS
Common Device Name
AEQUALIS REVERSED GLENOID SPHERE 36MM 10° TILTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key5825203
Report Number3000931034-2016-00103
Device Sequence Number232348
Product Code KWS
UDI-Device Identifier03700386935831
UDI-Public03700386935831
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K081059
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Catalogue NumberDWD181
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/28/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/27/2016
Supplement Report FDA Received Date04/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR